# SDR UALA2011030701079

- Difficulty date: March 5, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 61,908 hours, 11,420 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DIFFICULT TO CLOSE.  CHECKED MED 1L FOR PROPER OPERATION. DOOR 1L SLIDE REMOVED FOR ACCESS. REPLACED SLIDE AT DOOR 1L. AFT SLIDE GIRT BAR BRACKET ON DOOR 1L WAS REMOVED ON ACCOUNT IT IS BROKEN. REPLACED BROKEN BAR BRACKET.
